# SDR UPS04243222

- Difficulty date: September 1, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK ON INTERNAL STRUCTURE OF AFT LOWER CARGO DOOR.  HFEC CARRIED OUT IAW B727 NDTM 51-00-00 PT6 FIG 4, CRACK CONFIRMED ENDS MARKED.  REPLACED ANGLE IAW EO B727-5230-0032.
